# SDR UIEA2021040700843

- Difficulty date: April 4, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,702 hours, 22,010 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7250 · Turbine Section
- Part: Duct
- Condition: Damaged
- Location: Lpt
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT L N2 VIB FLUCTUATED BETWEEN 2.7-5.0 FL 180-N1 APPROX 45%-IDLE 270KTS. NORMAL ENGINE INDICATIONS OTHERWISE( T/S IAW 767 FIM TASK 71-05 FAULT TREE 858. FOUND LPT DUCT DAMAGE.   REF LP 1145806. REMOVED AND REPLACED THE DUCT IAW CF6-80C2 ESM 72-00-04. PERFORMED LEAK CHECK IAW AMM 71-00-00-795-034.TEST 3. LEAK AND OPS CHECK GOOD. ALL PERAMETERS NORMAL. A/C OK FOR SERVICE )
